# SDR AALA201611239019

- Difficulty date: November 4, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D3371301201
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM BOX FLANGE HAS CRACK.   REPAIRED IAW EO 5315Y066.
